MathSciNet Relay Station
MathSciNet bibliographic data
MR784171 (86e:47022) 47A99 (47B10)
Herrero, Domingo A. On the multiplicities of the powers of a Banach space operator. Proc. Amer. Math. Soc. 94 (1985), no. 2, 239–243.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement